# SDR REXA2012060900690

- Difficulty date: June 8, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,390 hours, 21,242 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING PLANK FUEL TANK ACCESS DOOR CUTOUT AT HOLE NR 5 CORRODED 0.003 INCH DEEP IN FWD CRITICAL AREA, 0.001 INCH DEEP IN AFT CRITICAL AREA, AND 0.003 INCH DEEP IN NON-CRITICAL AREA.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
